Illinois Journal of Mathematics

On general lattice repleteness and completeness

George Bachman and Panagiotis D. Stratigos

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 27, Issue 4 (1983), 535-561.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046245

Digital Object Identifier
doi:10.1215/ijm/1256046245

Mathematical Reviews number (MathSciNet)
MR720091

Zentralblatt MATH identifier
0523.06007

Subjects
Primary: 54D99: None of the above, but in this section
Secondary: 06B99: None of the above, but in this section 28A99: None of the above, but in this section

Citation

Bachman, George; Stratigos, Panagiotis D. On general lattice repleteness and completeness. Illinois J. Math. 27 (1983), no. 4, 535--561. doi:10.1215/ijm/1256046245. https://projecteuclid.org/euclid.ijm/1256046245


Export citation